Couldn't find what you looking for?

TRY OUR SEARCH!

I started the Nuvaring exactly one week ago and with practically no symptoms these past days besides extended spotting after my period would usually ends. I was informed that this is standard but about wo days ago, I felt the beginning tingling of a cold sore. Then to my disappointment, it developed further into what is one of my biggest outbreaks ever, along the center 3rd of my top lip and even a small cluster on my chin.

Obviously my body is reacting to some kind of serious stress, but I am wondering if anyone else has experienced this? And mnore importantly, should I consider just taking it out and sticking to non-hormonal options (to stay on the safe side)?

Will try to see my gyn tomorrow morning, but any feedback would be much appreciated!

Loading...

Hello, I have a huge cold sore on my chin, it's the first one for me. And guess what? I'm using nuvaring. I'm new with nuvaring so I'm thinking that my cold sore is due to that. I was doing a research thru internet about it, and after reading your message, I'm going to call my gyn.
How are you now? Thank you.
Reply

Loading...

I have this problem too. ive been on it for 3 months...the first month nothing happened. 2nd and 3rd i developed the WORST ulcers in clusters all over my mouth. but only like right before i start my period. the second month was worse than the 3rd so im hoping it will just go away. we will see. i also have been experiencing random ear pain. not like an ear ache. its just like a throb or 2 and then it just goes away. im guessing it related as well because ive had an ear infection many different times and its totally not like this.
Reply

Loading...

I get cold sores within 2 days of putting in a new ring. I had been on about 6 months before this started happening, but it's getting worse as opposed to better. I'd hate to switch pills because I don't want to forget to take them, but I can't take much more of this, either.
Reply

Loading...

I'm experiencing bad dry, chapped and painful lips after 2 weeks of being on the NuvaRing. I just removed it and will need to find an alternative. I'm going to the dermatologist for help until all the chemicals are out of my system. It's really painful and no amount of carmex or blistex or lotion is helping. Sores are developing on the corners also. I'm 33 and healthy. This has never happened. I'm going to assume it's the BC. 
Reply

Loading...

I have been on the nuvaring for a month.. I have not had an out break in 2 yrs. The blisters are on my chin, my lips and its seems as soon as one heals another one appears. I have taken Zovirax and nothing is working.. Very frustrating.. 

 

Reply

Loading...